# SDR HALA0700163

- Difficulty date: April 7, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 16,039 hours, 3,101 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NO LAND 3 DISPLAYED ON ASA W/APP MODE NOT SELECTED AND A/P F/D ENGAGED CENTER RADIO ALTIMETER FAIL FLAG APPEARS INTERMITTENTLY.  MCDP LAST FLT FAULTS SHOWS RA CENTER 130861 BITE TEST OF CENTER R/A PASSES TEST SHOWS NO FAILURES PERFORMED MCDP TESTS 30 40 BOTH PASS AUTOLAND SYS CKS GOOD.
